MathSciNet Relay Station
MathSciNet bibliographic data
MR1030141 14H45 (14C20 14J28)
Eisenbud, David; Lange, Herbert; Martens, Gerriet; Schreyer, Frank-Olaf The Clifford dimension of a projective curve. Compositio Math. 72 (1989), no. 2, 173–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement